MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC HF CATHETER 5F MAXIMAL BARRIER TRAY (TRIPLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC HF CATHETER 5F MAXIMAL BARRIER TRAY (TRIPLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number 3385108QD
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rezi0259 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On (b)(6) 2016 per sales representative, facility contact reported that they found a piece of the micro introducer wire still in the patient.This was noticed when the patient was admitted.A small piece of the wire was noticed in the patient's chest x-ray, since picc was placed.The wire migrated to the patient's heart and the patient was sent to ir for retrieval but wire could not be retrieved.

Brand Name
POWERPICC HF CATHETER 5F MAXIMAL BARRIER TRAY (TRIPLE-LUMEN)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5855219
Report Number3006260740-2016-00402
Device Sequence Number1603950
Product Code LJS
UDI-Device Identifier00801741028175
UDI-Public(01)00801741028175(17)170328(10)REZI0259
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Catalogue Number3385108QD
Device Lot NumberREZI0259
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;